# SDR R61A201701170048

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,372 hours, 19,216 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA0111
- Condition: Malfunctioned
- Location: R2 Door
- Part time: 25,097 hours, 16,706 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS NOT ARMING. MAINTENANCE REMOVED AND REPLACED R2 DOOR SLIDE AND FLEXBALL KIT IAW AMM AND OPS CHECKED GOOD.
